MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing when using lot 362.An initial elevated result was obtained for one (1) patient sample.The initial elevated result was reported to the physician who questioned the result.A new sample was drawn from the patient and tested on the original analyzer which obtained a lower result.The initial sample was retested on the original analyzer which also obtained a similar lower result.The lower result was considered correct and was issued on the corrected report to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing.Quality control (qc) recovered within the laboratory established ranges.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is evaluating the event.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00094 was initially filed on 09-may-2025.Additional information (13-may-2025): siemens concluded investigation for a customer complaint regarding observation of an elevated atellica im total hcg (thcg) result which was discordant relative to repeat testing.Siemens evaluated the instrument data, and the information provided by the customer.Reagent and instrument issues were ruled out based on qc recovery within acceptable ranges and no issues were reported with other patient samples.The sample and reagent merged trace files were reviewed which showed no evidence of hardware issues affecting thcg reagent delivery.The sample trace was within specification, but the pressure profile indicated a possible sample quality issue.Return of the patient sample for investigation is not warranted, as the discordant results were not reproducible.Based on the available information, the cause of the discordant result was consistent with preanalytical variables.The issue was resolved by routine troubleshooting; a product problem was not identified.The customer is operational, and no further actions are required.Note: in section h6, codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
ATELLICA IM TOTAL HCG (THCG)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21992460
Report Number1219913-2025-00094
Device Sequence Number4287716
Product Code DHA
UDI-Device Identifier00630414600024
UDI-Public(01)00630414600024(10)60171362(17)250906
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model NumberN/A
Device Catalogue Number10995689
Device Lot Number60171362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale